MathSciNet Relay Station
MathSciNet bibliographic data
MR2855282 47J25 (47H09)
Ali, Bashir; Ugwunnadi, Godwin C.; Shehu, Yekini A general iterative algorithm for nonexpansive mappings in Banach spaces. Ann. Funct. Anal. 2 (2011), no. 2, 10–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement